# SDR YENA201709080742

- Difficulty date: September 8, 2017
- Submitted: September 8, 2017
- Operation: Air carrier
- Aircraft: N903JB
- Make and model: Airbus A321-231
- Aircraft serial: 5783
- Aircraft time: 14,256 hours, 4,436 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 321431
- Part serial: 781423
- Condition: Failed
- Location: Emergency Lights
- Part time: 7,603 hours, 2,484 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EPSU 15WL FAULTED DURING A WEEKLY CHECK.  R & R EPSU AND BATTERY IAW AMM 33-51-38. OPS CHECKED OK.
